Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I break skin in the area near my upper thigh and between my legs. whats going on ?

hi i have dry skin and in my gentile area itches sometimes, sometimes it itch so much that I break skin in the area near my upper thigh and between my legs. whats going on ?
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  1083
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to health care magic!!
you seem to be suffering from a fungal infection which is common in this area apply topical antifungal creams that you get in the pharmacy it should be better.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,
you are suffering from tenia cruris a type of fungal infection.Take an anti fungal tab and a cream ..this would completely cure your problem.Consult a dermatologist for a proper prescription.
take care,
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor